Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 13, NWS Fort Worth, TX

March 9, 20198 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 9, 2019, 7:57 AM CST for 8 counties in Texas. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2019, 7:57 AM CST (13:57 UTC)
Expired
Mar 9, 2019, 9:00 AM CST
In force
63 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dallas County, TX, Delta County, TX, Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Rains County, TX, Rockwall County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 140 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 8:35 AM CSTTSTM WND DMG1 W Point, TXRAINS COUNTY SO REPORTS TREES BLOCKING COUNTY ROAD 1520 JUST WEST OF POINT. TIME ESTIMATED BASED ON RADAR.
Mar 9, 8:38 AM CSTHAIL 0.88Emory, TX$$

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 3:49 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

281 
WUUS54 KFWD 091357
SVRFWD
TXC113-119-223-231-257-379-397-467-091500-
/O.NEW.KFWD.SV.W.0013.190309T1357Z-190309T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
757 AM CST SAT MAR 9 2019

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Eastern Rockwall County in north central Texas...
  Hunt County in north central Texas...
  Kaufman County in north central Texas...
  Northwestern Van Zandt County in north central Texas...
  Hopkins County in north central Texas...
  Rains County in north central Texas...
  Delta County in north central Texas...
  Southeastern Dallas County in north central Texas...

* Until 900 AM CST.

* At 756 AM CST, severe thunderstorms were located along a line
  extending from near Caddo Mills to 6 miles southeast of Mobile City
  to near Seagoville, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Mesquite, Rockwall, Lancaster, Greenville, Balch Springs, Terrell,
  Sulphur Springs, Seagoville, Forney, Commerce, Kaufman, Canton,
  Wills Point, Royse City, Fate, Sunnyvale, Wilmer, Crandall, Ferris
  and Cooper.

This includes the following highways...
 Interstate 20 between mile markers 481 and 525.
 Interstate 30 between mile markers 73 and 78, and between mile
markers 80 and 132.
 Interstate 45 between mile markers 267 and 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3322 9541 3296 9561 3296 9566 3275 9564
      3255 9591 3255 9678 3285 9642 3298 9637
      3298 9630 3322 9629 3349 9570 3347 9568
      3348 9561
TIME...MOT...LOC 1356Z 265DEG 43KT 3309 9620 3283 9636 3263 9658 

HAIL...1.00IN
WIND...60MPH
 
$$

Carlaw
3 follow-up statements
770 
WWUS54 KFWD 091413
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
813 AM CST SAT MAR 9 2019

TXC113-397-091422-
/O.CAN.KFWD.SV.W.0013.000000T0000Z-190309T1500Z/
Rockwall TX-Dallas TX-
813 AM CST SAT MAR 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROCKWALL AND
SOUTHEASTERN DALLAS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
north central Texas.

LAT...LON 3322 9541 3296 9561 3296 9566 3275 9564
      3255 9591 3255 9652 3278 9639 3282 9630
      3284 9630 3292 9622 3338 9594 3348 9572
      3347 9568 3348 9561
TIME...MOT...LOC 1412Z 265DEG 43KT 3311 9599 3285 9615 3265 9637 

$$

TXC119-223-231-257-379-467-091500-
/O.CON.KFWD.SV.W.0013.000000T0000Z-190309T1500Z/
Hunt TX-Kaufman TX-Van Zandt TX-Hopkins TX-Rains TX-Delta TX-
813 AM CST SAT MAR 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CST
FOR SOUTHEASTERN HUNT...NORTHERN KAUFMAN...NORTHWESTERN VAN ZANDT...
HOPKINS...RAINS AND DELTA COUNTIES...

At 812 AM CST, severe thunderstorms were located along a line
extending from near Campbell to near Quinlan to near Talty, moving
east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Greenville, Terrell, Sulphur Springs, Commerce, Kaufman, Canton,
Wills Point, Crandall, Cooper, Combine, West Tawakoni, Talty,
Edgewood, Quinlan, Emory, East Tawakoni, Cumby, Campbell, Hawk Cove
and Fruitvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3322 9541 3296 9561 3296 9566 3275 9564
      3255 9591 3255 9652 3278 9639 3282 9630
      3284 9630 3292 9622 3338 9594 3348 9572
      3347 9568 3348 9561
TIME...MOT...LOC 1412Z 265DEG 43KT 3311 9599 3285 9615 3265 9637 

HAIL...1.00IN
WIND...60MPH
 
$$

Carlaw
534 
WWUS54 KFWD 091434
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
834 AM CST SAT MAR 9 2019

TXC231-091444-
/O.CAN.KFWD.SV.W.0013.000000T0000Z-190309T1500Z/
Hunt TX-
834 AM CST SAT MAR 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUNT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
north central Texas.

LAT...LON 3322 9541 3296 9561 3296 9566 3275 9564
      3255 9591 3255 9637 3284 9607 3284 9593
      3285 9595 3343 9557
TIME...MOT...LOC 1434Z 265DEG 43KT 3313 9569 3287 9585 3267 9607 

$$

TXC119-223-257-379-467-091500-
/O.CON.KFWD.SV.W.0013.000000T0000Z-190309T1500Z/
Kaufman TX-Van Zandt TX-Hopkins TX-Rains TX-Delta TX-
834 AM CST SAT MAR 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CST
FOR NORTHEASTERN KAUFMAN...NORTHWESTERN VAN ZANDT...CENTRAL
HOPKINS...RAINS AND CENTRAL DELTA COUNTIES...

At 834 AM CST, severe thunderstorms were located along a line
extending from near Sulphur Springs to near Emory to near Wills
Point, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sulphur Springs, Kaufman, Canton, Wills Point, Edgewood, Emory, East
Tawakoni, Fruitvale, Cooper Lake Park South Sulphur, Lake Tawakoni
State Park, Point, Oak Grove, Tira and Oak Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3322 9541 3296 9561 3296 9566 3275 9564
      3255 9591 3255 9637 3284 9607 3284 9593
      3285 9595 3343 9557
TIME...MOT...LOC 1434Z 265DEG 43KT 3313 9569 3287 9585 3267 9607 

HAIL...1.00IN
WIND...60MPH
 
$$

Carlaw
172 
WWUS54 KFWD 091500
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
900 AM CST SAT MAR 9 2019

TXC119-223-257-379-467-091509-
/O.EXP.KFWD.SV.W.0013.000000T0000Z-190309T1500Z/
Kaufman TX-Van Zandt TX-Hopkins TX-Rains TX-Delta TX-
900 AM CST SAT MAR 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KAUFMAN...
NORTHWESTERN VAN ZANDT...CENTRAL HOPKINS...RAINS AND CENTRAL DELTA
COUNTIES WILL EXPIRE AT 900 AM CST...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
north central Texas.

LAT...LON 3322 9541 3296 9561 3296 9566 3275 9564
      3255 9591 3255 9637 3284 9607 3284 9593
      3285 9595 3343 9557
TIME...MOT...LOC 1459Z 265DEG 43KT 3315 9536 3289 9552 3269 9574 

$$

Carlaw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 6:20 AM CST, 1 hour 37 minutes earlier.

Area forecast discussion, Mar 9, 6:20 AM CST, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
620 AM CST Sat Mar 9 2019

.AVIATION...
Thunderstorms will continue to temporarily impact the Metroplex
TAF sites for the next couple of hours until a Pacific cold front
sweeps through the region (between 14 and 15Z). Although Waco has
remained south of the early morning thunderstorm activity, a few
storms will likely move near or over the airport with the passage
of the front. MVFR ceilings, reductions in visibility and gusty
winds will accompany the storms.

A rapid clearing will move in behind the front with VFR conditions
expected at all TAF sites from mid morning through tonight.

The prevailing wind to start the TAF cycle will be south/southwest
between 9 and 14 mph. The wind will turn to the west behind the
front and increase between 14 and 18 knots along with some gusts
near 30 knots. However, these strong and gusty winds should only
last through the afternoon and will decrease during the evening
ahead of another front expected overnight. This secondary front
will result in a wind shift to north at speeds between 10 and 14
knots starting around 07 at the Metroplex TAF sites and around 09Z
in Waco.

79

&&

.DISCUSSION... /Issued 347 AM CST Sat Mar 9 2019/

A Pacific cold front will be bisecting the region Saturday
morning as it makes it way to the southeast through the rest of
the day today. With the main forcing for ascent lifting to the
northeast throughout the day, ascent across our region will most
likely be associated with the southeastward moving cold front.
Ahead of the cold front, sufficient moisture and instability will
be in place for a continued threat of showers and thunderstorms,
some of which could be severe. Model guidance has been in fairly
good agreement that a linear segment will slide eastward early in
the morning. Given the steeper lapse rates, the probability of
thunderstorms reaching severe status appears to be highest north
of I-20. The threats will continue to be large hail, damaging
winds, and given the low-level shear, an isolated tornado can’t
be ruled out.

By noon, the cold front will have cleared all of North and
Central Texas, leaving behind a breezy day with westerly winds
between 15-20 mph. Given the origin of the cold front, high
temperatures are expected to be only a few degrees cooler compared
to yesterday. Strong cyclogenesis across Kansas throughout the
day today will help drive a weak cold front southward, likely
reaching North Texas later tonight. With no upper level support
for additional southward progression, the cold front will likely
stall around I-20, leading to a wide range of high temperatures
for Sunday. Highs will likely remain in the lower 50s across the
Red River counties, while lower 70s can be expected across Central
Texas.

A much stronger system will be digging its way southward across
the Pacific Ocean and likely move into Southern California Sunday
evening. As this system inches closer to the region, North and
Central Texas will begin to experience a return of southerly winds
that will then aid in the northward transport of moisture. Given
the increasing moisture and destabilization, showers will likely
develop Sunday evening and persist through Monday. Better ascent
will then make its way into the region by Tuesday as the system
pivots from a positive to a negative tilt. Additional moisture
flux will lead to PW’s in excess of 1.7 inches, which is highly
anomalous for this time of the year. Threats for the Tuesday
evening-Wednesday morning storms will be complex and multifaceted
as heavy rain may pose a flash flooding threat with additional
threats associated with large hail and damaging winds. It is too
early to pinpoint areas of highest concern, but it is important to
know that Tuesday night will need to be monitored closely for
hazardous weather.

Showers and thunderstorms will clear from west to east through
the afternoon on Wednesday as a cold front shunts the moisture
eastward. Behind the cold front, a tight surface pressure gradient
associated with low level cyclogenesis across Kansas will lead to
windy conditions. Given the westerly/southwesterly orientation of
the winds, impacts will be possible to the aviation community
Wednesday afternoon.

In the wake of the cold front, dry air will usher in keeping most
of North and Central Texas dry Thursday. The only exception will
be across far East Texas where residual moisture will keep low
rain chances Thursday afternoon and night. A stronger cold front
will arrive Thursday night, shunting any remaining moisture away
from North and Central Texas and leading to cooler temperatures
and dry conditions for this weekend.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    75  48  58  48  59 /  60   0  20  40  60
Waco                76  50  67  51  61 /  80   0  10  40  70
Paris               73  46  56  45  59 /  90   0  20  40  40
Denton              74  45  55  46  58 /  40   0  20  40  60
McKinney            73  46  56  47  58 /  70   0  20  40  50
Dallas              75  50  59  48  59 /  70   0  20  40  60
Terrell             74  48  59  48  59 /  90   0  10  30  60
Corsicana           75  50  63  49  60 /  90   0  10  30  70
Temple              77  51  69  53  62 /  70   0  20  30  70
Mineral Wells       74  45  58  46  57 /  20   0  20  40  70

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

79/26
Hazardous weather outlook, Mar 9, 4:13 AM CST, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
413 AM CST Sat Mar 9 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101015-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
413 AM CST Sat Mar 9 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Strong to severe thunderstorms will be possible mainly east of I-35
and north of I-20 through mid-morning. Additional sub-severe storms
will be possible south of I-20. Large hail and damaging winds will be
the primary threats, but an isolated tornado can't be ruled out
northeast of a Sulphur Springs to Bonham line.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Thunderstorm chances will return on Monday and continue through the
first half of the week. Some strong or severe storms may be possible
throughout this time period, and flooding concerns may also arise
after multiple days of rainfall.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested through mid-morning for
areas east of Interstate 35.

In the hours before

Special weather statement, Mar 9, 6:32 AM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
632 AM CST SAT MAR 9 2019

TXZ130>132-091300-
Hood TX-Erath TX-Somervell TX-
632 AM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOMERVELL...NORTHEASTERN ERATH
AND HOOD COUNTIES UNTIL 700 AM CST...

At 632 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Stephenville, moving east at 60 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Granbury, Pecan Plantation, Glen Rose, Dinosaur Valley State Park,
Oak Trail Shores and Tolar.

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
north central Texas.

LAT...LON 3256 9763 3255 9762 3222 9762 3215 9813
      3233 9820
TIME...MOT...LOC 1232Z 251DEG 53KT 3227 9808

30
Special weather statement, Mar 9, 7:10 AM CST, 47 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
710 AM CST SAT MAR 9 2019

TXZ118-119-091345-
Tarrant TX-Dallas TX-
710 AM CST SAT MAR 9 2019

...SPECIAL WEATHER STATEMENT...

At 709 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Carrollton to near Rendon. Movement was
east at 50 mph.

Half inch hail will be possible with these storms.

Locations impacted include...
Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie,
Mesquite, Carrollton, Richardson, Mansfield, Rowlett, Euless, Desoto,
Grapevine, Cedar Hill, Wylie, Coppell, Duncanville, Burleson and
Lancaster.

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
north central Texas.

LAT...LON 3298 9652 3255 9652 3255 9733 3288 9703
      3299 9703
TIME...MOT...LOC 1309Z 270DEG 43KT 3297 9687 3256 9726

30
Local storm report, Mar 9, 7:11 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 AM CST SAT MAR 09 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     HAIL             GLEN ROSE               32.23N  97.75W
03/09/2019  E1.00 INCH       SOMERVELL          TX   PUBLIC

            QUARTER SIZE HAIL IN GLEN ROSE
Local storm report, Mar 9, 7:32 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 AM CST SAT MAR 09 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     HAIL             GLEN ROSE               32.23N  97.75W
03/09/2019  E1.25 INCH       SOMERVELL          TX   PUBLIC

            DELAYED REPORT: HALF DOLLAR SIZE HAIL ENE OF GLEN ROSE
Local storm report, Mar 9, 7:35 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 AM CST SAT MAR 09 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             DALLAS                  32.77N  96.78W
03/09/2019  E1.00 INCH       DALLAS             TX   BROADCAST MEDIA

            QUARTER SIZE HAIL IN DALLAS
Special weather statement, Mar 9, 7:47 AM CST, 10 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
747 AM CST SAT MAR 9 2019

TXZ104-105-091415-
Hunt TX-Collin TX-
747 AM CST SAT MAR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR HUNT AND SOUTHEASTERN COLLIN
COUNTIES UNTIL 815 AM CST...

At 747 AM CST, Doppler radar was tracking a strong thunderstorm near
Royse City, or 9 miles east of Wylie, moving east at 50 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Wylie, Greenville, Commerce, Royse City, Farmersville, Caddo Mills,
Campbell, Lavon, Nevada, Josephine, Lone Oak and Neylandville.

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
north central Texas.

LAT...LON 3297 9630 3298 9645 3314 9647 3340 9586
      3299 9586
TIME...MOT...LOC 1347Z 256DEG 44KT 3304 9635

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 2:49 AM CSTSpecial Weather StatementFWDStephens41 min
Mar 9, 3:05 AM CSTSpecial Weather StatementFWDEastland40 min
Mar 9, 3:46 AM CSTSpecial Weather StatementFWDDenton29 min
Mar 9, 3:48 AM CSTSpecial Weather StatementFWDHood27 min
Mar 9, 3:54 AM CSTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker51 min
Mar 9, 4:11 AM CSTSpecial Weather StatementFWDCooke, Denton34 min
Mar 9, 4:17 AM CSTSevere Thunderstorm WarningFWDCooke, Denton, Grayson, Wise43 min
Mar 9, 4:34 AM CSTSevere Thunderstorm WarningFWDParker, Tarrant41 min
Mar 9, 4:40 AM CSTSpecial Weather StatementFWDHood35 min
Mar 9, 4:49 AM CSTSevere Thunderstorm WarningFWDErath, Hood26 min
Mar 9, 5:05 AM CSTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant40 min
Mar 9, 5:19 AM CSTSpecial Weather StatementFWDTarrant26 min
Mar 9, 5:41 AM CSTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt49 min
Mar 9, 6:29 AM CSTSevere Thunderstorm WarningFWDDelta, Fannin, Hunt, Lamar46 min
Mar 9, 6:32 AM CSTSpecial Weather StatementFWDHood, Somervell28 min
Mar 9, 6:43 AM CSTSevere Thunderstorm WarningFWDHood, Johnson, Somervell47 min
Mar 9, 7:10 AM CSTSpecial Weather StatementFWDDallas35 min
Mar 9, 7:21 AM CSTSevere Thunderstorm WarningFWDEllis, Hill, Johnson39 min
Mar 9, 7:24 AM CSTSevere Thunderstorm WarningFWDDallas, Kaufman, Rockwall36 min
Mar 9, 7:47 AM CSTSpecial Weather StatementFWDHunt28 min
Mar 9, 8:02 AM CSTSpecial Weather StatementFWDEllis43 min
Mar 9, 8:46 AM CSTSpecial Weather StatementFWDHopkins29 min
Mar 9, 8:48 AM CSTSpecial Weather StatementFWDHenderson57 min
Mar 9, 8:59 AM CSTSevere Thunderstorm WarningFWDHenderson61 min
Mar 9, 9:14 AM CSTSevere Thunderstorm WarningFWDVan Zandt27 min
Mar 9, 5:11 PM CSTRiver Flood WarningFWDHunt21 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.